# SDR CALA2008112401089

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N67158
- Make and model: Boeing 767224
- Aircraft serial: 30437
- Aircraft time: 34,016 hours, 5,139 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - BS 303 LBL 26-44 FLOOR SUPPORT FOUND CORRODED.  CABIN - BS 303 LBL 7 TO LBL 62 FLOOR SUPPORT BEAM UPPER FLANGE REPAIRED PER SRM 33-00-51 REPAIR 1, FIG 201.  HFEC NO CRACK FOUND.
